MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG

KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Model Number TH121
Medical Device Problem Codes Erratic or Intermittent Display (1182); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information was received that the product will not be returned to the manufacturer." the event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "unit blanks out and image flickering occurred".It was confirmed that the procedure was completed successfully and there were no adverse consequences for the patient, user or third party.No negative impact in state of health reported.Cross reference mdrs: 9610617-2025-01210, 9610617-2025-01212.
 
Additional Manufacturer Narrative
Device evaluation: the involved products were returned to the karl storz subsidiary in india.During inspection of the products the error reported by the customer could not be reproduced.However, it was detected that the receptacle/ connector socket for the camera head cable in the tc304 link shows signs of deposition and corrosion.It is concluded that this was the cause of the reported issue.The other products involved (tc201 & th121) were also inspected, but no relevant issues/ defects corresponding to the customers' error description were found.The investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.In addition, we would like to call your attention to the following information stated in the instructions for use (image1 s - document: lza705_en_v4.3_07-2024_ifu_ce-mdr).Page 10: "3.8 failure of products: the product may fail during use.>perform an equipment test before use, see chapter preparation [p.31].>if the image fails during the procedure, remove the camera from the endoscope and continue the procedure optically.>if the surgery cannot be continued optically, determination of how to further the procedure is at the physician's discretion based on the surgical circumstances.>have a replacement system ready for each application." page 31: "5.2 inspecting the product: 1.Check the product and the camera head or videoendoscope for external damage.2.Ensure that the camera head cable or videoendoscope cable is not damaged or kinked.3.Point the camera head or the videoendoscope toward an object to check the display quality on the monitor.4.When using 3d videoendoscopes, check to make sure the monitor's display is correct.5.Be sure to use the correct polarized eyewear for the monitor." the event is filed under internal karl storz complaint id: (b)(4).

Brand Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Common Device Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22482863
Report Number2027009-2025-01211
Device Sequence Number8669146
Product Code OWN
UDI-Device Identifier04048551430569
UDI-Public04048551430569
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH121
Device Catalogue NumberTH121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown